Expansion of the solutions of a certain autonomous system in a certain singular stability case
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1357-1367
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a1,
author = {\`E. I. Grudo},
title = {Expansion of the solutions of a certain autonomous system in a certain singular stability case},
journal = {Differencialʹnye uravneni\^a},
pages = {1357--1367},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a1/}
}
È. I. Grudo. Expansion of the solutions of a certain autonomous system in a certain singular stability case. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1357-1367. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a1/